<  Back to the Polytechnique Montréal portal

An adaptive large neighborhood search for a vehicle routing problem with multiple routes

Nabila Azi, Michel Gendreau and Jean-Yves Potvin

Article (2014)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/12799/
Journal Title: Computers and Operations Research (vol. 41, no. 1)
Publisher: Elsevier
DOI: 10.1016/j.cor.2013.08.016
Official URL: https://doi.org/10.1016/j.cor.2013.08.016
Date Deposited: 18 Apr 2023 15:07
Last Modified: 18 Apr 2023 15:07
Cite in APA 7: Azi, N., Gendreau, M., & Potvin, J.-Y. (2014). An adaptive large neighborhood search for a vehicle routing problem with multiple routes. Computers and Operations Research, 41(1), 167-173. https://doi.org/10.1016/j.cor.2013.08.016

Statistics

Dimensions

Repository Staff Only

View Item View Item